# SDR REXA2025072800760

- Difficulty date: June 10, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP1S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 BEAM CAP IS CORRODED BETWEEN LBL9 TO LBL27.  REMOVED FS 280.00 L/H CROSSBEAM BETWEEN LBL 0-LBL 42, IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01 AND 51-42-21-001-001-A01 AND INSTALLED NEW SERVICEABLE FS 280.00 L/H CROSSBEAM PN CC670-34094JP-1S BETWEEN LBL 0-LBL 42, IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01 AND 51-41-02-001-001-A01 AND GREO 670-53-11-579, REV. B, DATE 2013/05/01,
